# SDR USAA980156

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 984
- Part time: 45,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .5 INCH CRACK IN SKIN AT STATION 984 LONGERON 20 RIGHT.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-28.  (M)
